# SDR CA111014002

- Difficulty date: October 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Aircraft time: 6,602 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Part number: B24231
- Condition: Gouged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING INSPECTION OF THE LT ENGINE, UPON SPINNER REMOVAL IT WAS NOTICED THAT THE PROPELLER COUNTERWEIGHTS HAVE BEEN TOUCHING THE PROPELLER CYLINDER ON EACH SIDES GOUGING THE CYLINDER APPROX .025" DEEP.  PROPELLER REMOVED AND SENT TO PROP SHOP FOR INSPECTION.
